Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - G. A. Francfort - R. Toader

Quasistatic crack growth in nonlinear elasticity

created on 16 Jan 2004
modified by dalmaso on 18 Dec 2006

[BibTeX]

Published Paper

Inserted: 16 jan 2004
Last Updated: 18 dec 2006

Journal: Arch. Ration. Mech. Anal.
Volume: 176
Pages: 165-225
Year: 2005

Abstract:

In this paper, we prove a new existence result for a variational model of crack growth in brittle materials proposed in 15. We consider the case of n-dimensional finite elasticity, for an arbitrary n?1, with a quasiconvex bulk energy and with prescribed boundary deformations and applied loads, both depending on time.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1